Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 237, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Dec 13, 2015, 1:12 AM CST for Atascosa County, Bexar County, Medina County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 13, 2015, 1:12 AM CST (07:12 UTC)
- Expired
- Dec 13, 2015, 2:15 AM CST
- In force
- 63 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Atascosa County, TX, Bexar County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 61 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 13, 2:00 AM CST | TSTM WND DMG | 3 Nne San Antonio Int A, TX | WOODEN FENCING BLOWN DOWN ALONG WITH SHINGLES TORN FROM ROOF...TIME ESTIMATED BY RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 7.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
653
WUUS54 KEWX 130712
SVREWX
TXC013-029-325-130815-
/O.NEW.KEWX.SV.W.0237.151213T0712Z-151213T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
112 AM CST SUN DEC 13 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN MEDINA COUNTY IN SOUTH CENTRAL TEXAS...
BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 215 AM CST
* AT 112 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BANDERA FALLS TO NEAR BIRY...MOVING EAST AT 60
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...DEVINE...CASTROVILLE...LEON VALLEY...KIRBY...
HELOTES...ALAMO HEIGHTS...WINDCREST...TERRELL HILLS...HOLLYWOOD
PARK...SHAVANO PARK...LYTLE...OLMOS PARK...SOMERSET...NATALIA...
LACOSTE...PEARSON...BADER...NOONAN AND LACKLAND AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2913 9909 2956 9894 2958 9891 2966 9884
2972 9834 2970 9835 2970 9838 2967 9838
2966 9835 2964 9834 2915 9849
TIME...MOT...LOC 0712Z 259DEG 53KT 2966 9890 2919 9907
HAIL...<.75IN
WIND...60MPH
$$
MO2 follow-up statements
040
WWUS54 KEWX 130718
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
118 AM CST SUN DEC 13 2015
TXC013-029-325-130815-
/O.CON.KEWX.SV.W.0237.000000T0000Z-151213T0815Z/
ATASCOSA TX-MEDINA TX-BEXAR TX-
118 AM CST SUN DEC 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR NORTHWESTERN ATASCOSA...SOUTHEASTERN MEDINA AND BEXAR COUNTIES...
AT 118 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MICO TO NEAR MOORE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...DEVINE...CASTROVILLE...LEON VALLEY...KIRBY...HELOTES...
ALAMO HEIGHTS...WINDCREST...TERRELL HILLS...HOLLYWOOD PARK...SHAVANO
PARK...LYTLE...OLMOS PARK...SOMERSET...NATALIA...LACOSTE...PEARSON...
BADER...NOONAN AND LACKLAND AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2913 9909 2956 9894 2958 9891 2966 9884
2972 9834 2970 9835 2970 9838 2967 9838
2966 9835 2964 9834 2915 9849
TIME...MOT...LOC 0718Z 259DEG 32KT 2955 9890 2908 9907
HAIL...<.75IN
WIND...60MPH
$$
MO074
WWUS54 KEWX 130811
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
211 AM CST SUN DEC 13 2015
TXC013-029-325-130821-
/O.EXP.KEWX.SV.W.0237.000000T0000Z-151213T0815Z/
ATASCOSA TX-MEDINA TX-BEXAR TX-
211 AM CST SUN DEC 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ATASCOSA...
SOUTHEASTERN MEDINA AND BEXAR COUNTIES WILL EXPIRE AT 215 AM CST...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 2913 9909 2956 9894 2958 9891 2966 9884
2972 9834 2970 9835 2970 9838 2967 9838
2966 9835 2964 9834 2915 9849
TIME...MOT...LOC 0810Z 259DEG 53KT 2955 9890 2908 9907
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 12, 11:12 PM CST, 2 hours earlier.
Area forecast discussion, Dec 12, 11:12 PM CST, 2 hours before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1112 PM CST SAT DEC 12 2015 .AVIATION.../06Z TAF CYCLE/ A SQUALL IS IN THE DEVELOPING STAGES ACROSS THE RIO GRANDE PLAINS AND INTO THE SOUTHERN EDWARDS PLATEAU AS OF 05Z. A MAJORITY OF THIS LINE MISSED KDRT JUST TO EH NORTH BUT ADDITIONAL SHRA/VCTS WILL MOVE OVER KDRT THROUGH THE NEXT SEVERAL HOURS. THIS +TSRA LINE WILL PROGRESS TO THE EAST AT 35-45 MPH AND BE NEAR KAUS/KSAT/KSSF NEAR 0830Z-930Z. TURBULENCE AND STRONG STRAIGHT LINE WINDS WILL BE THE GREATEST RISK IN THIS TIME FRAME ALONG WITH BRIEF HEAVY DOWNPOURS RESTRICTING VISIBILITIES POSSIBILITY DOWN TO 2-3SM. AHEAD OF THE LINE...STRONG SOUTH WINDS OF 20 TO 30 KTS WILL OCCUR. STORM CLOUD TOPS COULD REACH AS HIGH AS 35-40 KFT WITH SOME ONE INCH HAIL ALOFT. THIS LINE WILL CONTINUE TO PROGRESS TO THE EAST TOWARDS KCLL/KVCT THROUGH 13Z. SKIES WILL IMPROVE BEHIND THE FRONT WITH HIGHER CEILINGS EXPECTED AND AMPLE SUN THROUGH THE DAY SUNDAY. WINDS WILL REMAIN ELEVATED FROM THE WEST IN THE 15-20 KT RANGE WITH PERIODIC GUSTS TO 25 KT LIKELY. && .PREV DISCUSSION... /ISSUED 901 PM CST SAT DEC 12 2015/ UPDATE... ONGOING SOUTH CENTRAL TEXAS FORECAST IS GENERALLY ON TRACK. MAIN UPDATE WAS TO GO WITH A HRRR/RAP BLEND FOR TONIGHT INTO SUNDAY MORNING WITH RESPECT TO THE FRONTAL PASSAGE. FRONT IS CURRENTLY MOVING EAST ACROSS VAL VERDE COUNTY. EXPECT IT WILL MOVE ACROSS THE HILL COUNTRY BETWEEN MIDNIGHT AND 3 AM...THE I-35 CORRIDOR BETWEEN 2 AM AND 4 AM...THEN AREAS NEAR THE COASTAL PLAINS BETWEEN 4 AM AND 7 AM. EXPECT A SQUALL LINE TO ACCOMPANY THE FRONT WITH SOME ISOLATED STORMS AHEAD OF THE FRONT. CONVECTIVE PARAMETERS FROM HI-RES MODELS AND RADAR TRENDS HAVE SUGGESTED A SLIGHTLY REDUCED THREAT OF SEVERE STORMS. HOWEVER...STILL EXPECT STRONG TO MARGINALLY SEVERE STORMS. THE MAIN THREATS WILL BE DAMAGING WINDS...BRIEF HEAVY RAINS AND POSSIBLY A TORNADO. WIND GUSTS UP TO 50 MPH HAVE BEEN OBSERVED ACROSS THE TRANS PECOS WITH THE STORMS. PREV DISCUSSION... /ISSUED 254 PM CST SAT DEC 12 2015/ SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A DEEP TROUGH EXTENDING FROM UTAH TO THE BAJA PENINSULA WITH SOUTHWESTERLY FLOW ACROSS TEXAS. WATER VAPOR SATELLITE IMAGERY SHOWED MID-LEVEL MOISTURE STREAMING ACROSS MEXICO FROM THE PACIFIC. AT THE SURFACE...WINDS WERE FROM THE SOUTH TO SOUTHEAST ACROSS OUR CWA. THE SOUTHERLY FLOW HAS BROUGHT MOISTER AIR TO THE REGION. DEW POINTS ARE FIVE TO 10 DEGREES HIGHER THAN 24 HOURS AGO AND ARE GENERALLY IN THE MID 60S TO LOW 70S. THERE IS A FRONTAL BOUNDARY STRETCHED ACROSS THE PANHANDLE TO A LOW IN NORTHERN NEW MEXICO AND THEN SOUTHWEST TO THE PACIFIC. AN UPPER LEVEL LOW WILL CUTOFF AND MOVE ACROSS TEXAS AND THEN INTO THE CENTRAL PLAINS DURING THIS PERIOD. THIS WILL BRING THE COLD FRONT THROUGH TONIGHT FROM WEST TO EAST. WE EXPECT THUNDERSTORMS TO FORM AHEAD OF AND NEAR THE FRONT AND PROGRESS THROUGH THE AREA. STORMS SHOULD BEGIN OVER THE WESTERN AREAS AROUND 10PM AND MOVE TO THE SAN ANTONIO AREA BY AROUND 2AM THEN TO AUSTIN AROUND 3AM AND BE OUT OF OUR CWA BY AROUND 6AM. OUR MAIN CONCERN TONIGHT WILL BE THAT SOME OF THE STORMS WILL BE STRONG TO SEVERE. THIS LOOKS LIKE A LOW CAPE HIGH WIND SHEAR ENVIRONMENT WITH MODEL SOUNDINGS FORECASTING CAPE UP TO ABOUT 800 J/KG AND WIND SHEAR AROUND 50 KTS. SPC HAS MOST OF OUR CWA IN A SLIGHT RISK AREA FOR TONIGHT. WE EXPECT A LINE OF THUNDERSTORMS TO DEVELOP AND PRODUCE STRONG STRAIGHT LINE WINDS AND POSSIBLY A FEW TORNADOES. PW VALUES ACROSS THE EASTERN HALF OF THE AREA ARE EXPECTED TO BE ABOVE 1.75 INCHES AND LOCALLY HEAVY RAIN IS POSSIBLE WITH STORMS...BUT STORM MOTION SHOULD BE FAST ENOUGH TO LIMIT FLOODING POTENTIAL. BEHIND THE FRONT RAIN SHOULD END ABRUPTLY SUNDAY WITH WESTERLY WINDS BRINGING DRIER AIR. LONG TERM (MONDAY THROUGH SATURDAY)... THE UPPER FLOW WILL BECOME ZONAL MONDAY MAKING FOR A DRY DAY. ANOTHER COLD FRONT WILL MOVE THROUGH THE CWA TUESDAY. COMING SO QUICKLY AFTER THE PREVIOUS ONE THERE WILL NOT BE MUCH MOISTURE FOR IT TO WORK WITH. RAIN CHANCES WILL BE CONFINED TO THE EASTERN HALF OF THE AREA AND ONLY LIGHT RAIN WILL BE POSSIBLE. HIGH PRESSURE WILL MAKE A SLOW TREK ACROSS TEXAS DURING THE LATTER HALF OF THE WEEK AND THIS WILL BRING AN EXTENDED PERIOD OF DRY WEATHER. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 55 67 47 71 50 / 100 40 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 56 67 42 71 47 / 100 50 0 0 0 NEW BRAUNFELS MUNI AIRPORT 57 70 43 73 48 / 100 40 0 0 0 BURNET MUNI AIRPORT 54 65 43 72 47 / 100 30 0 0 0 DEL RIO INTL AIRPORT 50 69 40 72 45 / 80 - 0 0 0 GEORGETOWN MUNI AIRPORT 55 67 43 71 48 / 100 40 0 0 0 HONDO MUNI AIRPORT 55 70 39 72 47 / 100 20 0 0 0 SAN MARCOS MUNI AIRPORT 57 69 43 71 47 / 100 40 0 0 0 LA GRANGE - FAYETTE REGIONAL 54 65 45 72 49 / 100 80 0 0 0 SAN ANTONIO INTL AIRPORT 58 70 44 73 50 / 100 30 0 0 0 STINSON MUNI AIRPORT 57 70 42 73 50 / 100 30 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...ALLEN SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...LH
Hazardous weather outlook, Dec 12, 4:23 AM CST, 20 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 423 AM CST SAT DEC 12 2015 TXZ171>173-183>194-202>209-217>225-228-131000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 423 AM CST SAT DEC 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS EVENING THROUGH EARLY SUNDAY MORNING ACROSS MUCH OF SOUTH-CENTRAL TEXAS WITH A LINE OF STORMS FORECASTED TO MOVE THROUGH THE REGION. THE MAIN THREATS WILL BE THE POTENTIAL FOR DAMAGING WIND GUSTS. AN ISOLATED TORNADO OR TWO WILL ALSO BE POSSIBLE. IN ADDITION...2 TO 3 INCHES OF RAINFALL IS EXPECTED TODAY THROUGH EARLY SUNDAY EAST OF GEORGETOWN TO HALLETTSVILLE LINE...WITH ISOLATED POCKETS UP TO 4 INCHES POSSIBLE NEAR AND EAST OF U.S. 77. MINOR...NUISANCE FLOODING WILL BE POSSIBLE ACROSS THIS AREA. 1 TO 2 INCHES OF RAINFALL IS EXPECTED FROM SAN ANTONIO TO AUSTIN AS WELL AS OVER THE EASTERN HILL COUNTRY. FLASH FLOODING IS NOT EXPECTED TO OCCUR. RAINFALL AMOUNTS WILL TAPER OFF THE LESS THAN 1/2 INCH TOWARD THE RIO GRANDE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND STORMS WILL EXIT INTO SOUTHEAST TEXAS SUNDAY MORNING. BEHIND A COLD FRONT...ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE RIO GRANDE AND WESTERN EDWARDS PLATEAU SUNDAY AFTERNOON...WHERE LIMITED RAINFALL OCCURS. WIND GUSTS AROUND 25 MPH AND MINIMUM RH VALUES AROUND 20 TO 25 PERCENT WILL OCCUR ACROSS THIS AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING THROUGH EARLY SUNDAY MORNING. SPOTTERS ARE ENCOURAGED TO SUBMIT SEVERE WEATHER AND RAINFALL REPORTS.
In the hours before
Special weather statement, Dec 12, 10:18 PM CST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1018 PM CST SAT DEC 12 2015
TXZ183>185-202-217-130515-
REAL TX-EDWARDS TX-VAL VERDE TX-KINNEY TX-MAVERICK TX-
1018 PM CST SAT DEC 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE...
EDWARDS...REAL...KINNEY AND NORTHERN MAVERICK COUNTIES UNTIL 1115 PM
CST...
AT 1014 PM CST...DOPPLER RADAR WAS TRACKING A STRONG FRONT AHEAD OF
SOME THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
ROCKSPRINGS TO 6 MILES SOUTH OF CARTA VALLEY TO 7 MILES SOUTH OF
LAUGHLIN AFB...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE AS THE FRONT MOVES
THROUGH THE REGION.
DEL RIO AND JUNCTION OBSERVED A PEAK WIND GUST OF 46 MPH ALONG THE
FRONT BEFORE THE STORMS MOVED THROUGH.
LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...ROCKSPRINGS...LEAKEY...SPOFFORD...QUEMADO...CAMP
WOOD...DARLING...VANCE...RIO FRIO...TUFF...BARKSDALE...ALAMO
VILLAGE...STANDART...AMANDA...ANACACHO...LAUGHLIN AFB...PRADE
RANCH...US-377 NEAR THE KIMBLE-EDWARDS COUNTY LINE...DEVILS SINKHOLE
STATE NATURAL AREA AND KICKAPOO CAVERN STATE PARK.
LAT...LON 2895 10065 2910 10067 2917 10078 2924 10079
2927 10084 2970 10074 3029 10028 3029 9976
3008 9976 3007 9969 2969 9967 2963 9971
2962 10011 2894 10012
TIME...MOT...LOC 0414Z 265DEG 34KT 3015 10021 2971 10066 2925 10081
ALLENSpecial weather statement, Dec 12, 11:28 PM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1128 PM CST SAT DEC 12 2015
TXZ202-203-217-218-130630-
ZAVALA TX-KINNEY TX-UVALDE TX-MAVERICK TX-
1128 PM CST SAT DEC 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UVALDE...SOUTHEASTERN
KINNEY...NORTHEASTERN MAVERICK AND ZAVALA COUNTIES UNTIL 1230 AM
CST...
AT 1126 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DABNEY TO 8 MILES
SOUTHEAST OF DARLING TO 10 MILES NORTH OF EAGLE PASS...AND MOVING
EAST AT 30 MPH.
WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EAGLE PASS...UVALDE...CRYSTAL CITY...LA PRYOR...BATESVILLE...
WASHER...UVALDE ESTATES...LAS COLONIAS...BLEWETT...CHULA VISTA-RIVER
SPUR...DABNEY...COMETA...ROSITA NORTH...EIDSON ROAD AND LAS QUINTAS
FRONTERIZAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2866 10050 2868 10051 2881 10045 2926 10021
2923 9946 2865 9970
TIME...MOT...LOC 0526Z 268DEG 27KT 2923 10015 2892 10029 2885 10051
CPSpecial weather statement, Dec 12, 11:40 PM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1140 PM CST SAT DEC 12 2015
TXZ171-172-186-188-130645-
BURNET TX-GILLESPIE TX-KERR TX-LLANO TX-
1140 PM CST SAT DEC 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR LLANO...NORTHWESTERN BURNET...
WESTERN GILLESPIE AND NORTHERN KERR COUNTIES UNTIL 1245 AM CST...
AT 1138 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTHWEST OF
LLANO TO 9 MILES NORTHWEST OF KERR WILDLIFE MANAGEMENT AREA...AND
MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KERRVILLE...LLANO...HUNT...INGRAM...BLUFFTON...KERR WILDLIFE
MANAGEMENT AREA...VALLEY SPRING...OXFORD...LONE GROVE...MOUNTAIN
HOME...CRABAPPLE...DOSS...HARPER...STOLZ...CASTELL...WALTONIA...
PRAIRIE MOUNTAIN...TOW...BABY HEAD AND TIVYDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2999 9918 2998 9968 3029 9974 3029 9930
3050 9930 3050 9896 3092 9896 3092 9842
3096 9845 3103 9844 3103 9830
TIME...MOT...LOC 0538Z 268DEG 28KT 3106 9885 3014 9964
CPSpecial weather statement, Dec 13, 12:15 AM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 AM CST SUN DEC 13 2015
TXZ185>187-203-204-218-219-130715-
BANDERA TX-REAL TX-FRIO TX-ZAVALA TX-MEDINA TX-UVALDE TX-KERR TX-
1215 AM CST SUN DEC 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR BANDERA...SOUTHEASTERN REAL...
EASTERN UVALDE...NORTHERN ZAVALA...WESTERN MEDINA...NORTHWESTERN FRIO
AND SOUTHERN KERR COUNTIES UNTIL 115 AM CST...
AT 1215 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HUNT TO 9 MILES NORTH
OF COMETA...AND MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MEDINA...UVALDE...HONDO...BANDERA...TARPLEY...LA PRYOR...
VANDERPOOL...BATESVILLE...SABINAL...FRIO TOWN...D'HANIS...WASHER...
LOST MAPLES STATE PARK...UVALDE ESTATES...CONCAN...KNIPPA...UTOPIA...
CENTER POINT AND CAMP VERDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2884 10005 2996 9954 2996 9892 2989 9892
2882 9940
TIME...MOT...LOC 0615Z 264DEG 28KT 3000 9937 2880 9998
CPSpecial weather statement, Dec 13, 12:31 AM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1231 AM CST SUN DEC 13 2015
TXZ171-172-186-188>190-130715-
BURNET TX-GILLESPIE TX-BLANCO TX-KENDALL TX-KERR TX-LLANO TX-
1231 AM CST SUN DEC 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR BLANCO...LLANO...BURNET...
GILLESPIE...NORTHERN KENDALL AND NORTHEASTERN KERR COUNTIES UNTIL 115
AM CST...
AT 1229 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TOW
TO NEAR FREDERICKSBURG TO 5 MILES WEST OF KERRVILLE...AND MOVING
EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KERRVILLE...FREDERICKSBURG...KINGSLAND...MARBLE FALLS...BURNET...
LLANO...COMFORT...BLANCO...BERTRAM...ROUND MOUNTAIN...BUCHANAN DAM...
HUNT...GAINESVILLE...GRANITE SHOALS...HORSESHOE BAY...INGRAM...
MEADOWLAKES...JOHNSON CITY...STONEWALL AND HIGHLAND HAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3103 9790 3095 9785 2992 9849 2993 9953
3050 9910 3050 9896 3092 9896 3092 9842
3094 9841 3096 9845 3103 9844
TIME...MOT...LOC 0629Z 269DEG 38KT 3090 9853 3039 9880 2994 9930
CPSpecial weather statement, Dec 13, 12:59 AM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1259 AM CST SUN DEC 13 2015
TXZ171>173-187>192-204>206-218>220-130800-
BANDERA TX-WILLIAMSON TX-COMAL TX-ATASCOSA TX-BURNET TX-TRAVIS TX-
GILLESPIE TX-FRIO TX-BEXAR TX-BLANCO TX-ZAVALA TX-KENDALL TX-
MEDINA TX-HAYS TX-LLANO TX-
1259 AM CST SUN DEC 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR BLANCO...WILLIAMSON...
SOUTHEASTERN ZAVALA...WESTERN ATASCOSA...TRAVIS...SOUTHEASTERN
GILLESPIE...FRIO...BEXAR...SOUTHEASTERN BANDERA...COMAL...CENTRAL
BURNET...SOUTHEASTERN LLANO...MEDINA...KENDALL AND HAYS COUNTIES
UNTIL 200 AM CST...
AT 1258 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF BURNET TO
NEAR COMFORT TO NEAR BIG WELLS...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...AUSTIN...ROUND ROCK...NEW BRAUNFELS...CEDAR PARK...
GEORGETOWN...PFLUGERVILLE...UNIVERSAL CITY...TAYLOR...BOERNE...
PEARSALL...HONDO...MARBLE FALLS...BURNET...DEVINE...DILLEY...
POTEET...CASTROVILLE...WIMBERLEY AND DRIPPING SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3075 9730 2959 9831 2864 9877 2864 9965
3085 9825 3094 9785
TIME...MOT...LOC 0658Z 280DEG 33KT 3085 9821 2864 9955
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 9:33 PM CST | Special Weather Statement | EWX | Val Verde | 42 min |
| Dec 12, 10:18 PM CST | Special Weather Statement | EWX | Edwards, Kinney, Real | 57 min |
| Dec 12, 10:59 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 76 min |
| Dec 12, 11:28 PM CST | Special Weather Statement | EWX | Maverick, Zavala | 62 min |
| Dec 12, 11:40 PM CST | Special Weather Statement | EWX | Gillespie, Kerr, Llano | 65 min |
| Dec 13, 12:15 AM CST | Special Weather Statement | EWX | Bandera, Uvalde, Zavala | 60 min |
| Dec 13, 12:31 AM CST | Special Weather Statement | EWX | Blanco, Burnet, Gillespie, Kendall, Kerr, Llano | 44 min |
| Dec 13, 12:47 AM CST | Severe Thunderstorm Warning | EWX | Burnet | 43 min |
| Dec 13, 12:59 AM CST | Special Weather Statement | EWX | Bexar, Blanco, Burnet, Comal, Frio, Hays and 3 more | 61 min |
| Dec 13, 1:36 AM CST | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall, Travis | 54 min |
| Dec 13, 2:04 AM CST | Areal Flood Advisory | EWX | Bandera, Bexar, Kendall | 116 min |
| Dec 13, 2:08 AM CST | Special Weather Statement | EWX | Bastrop, Hays, Travis, Williamson | 67 min |
| Dec 13, 2:17 AM CST | Special Weather Statement | EWX | Atascosa, Guadalupe, Wilson | 58 min |
| Dec 13, 2:34 AM CST | Special Weather Statement | EWX | Bastrop, Caldwell | 56 min |
| Dec 13, 3:16 AM CST | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Guadalupe, Lee, Wilson | 59 min |
| Dec 13, 3:25 AM CST | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Dec 13, 4:09 AM CST | Areal Flood Advisory | EWX | Bandera, Kerr, Real, Uvalde | 3 hr |
| Dec 13, 2:21 PM CST | Wind Advisory | EWX | Atascosa, Bandera, Bexar, Blanco, Burnet, Comal and 17 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.